Folgen
Matthew Romney
Matthew Romney
Bestätigte E-Mail-Adresse bei stonybrook.edu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Polyhedral approximation of metric surfaces and applications to uniformization
D Ntalampekos, M Romney
arXiv preprint arXiv:2107.07422, 2021
192021
Univalency of convolutions of harmonic mappings
Z Boyd, M Dorff, M Nowak, M Romney, M Wołoszkiewicz
Applied Mathematics and Computation 234, 326-332, 2014
172014
Reciprocal lower bound on modulus of curve families in metric surfaces
K Rajala, M Romney
Annales Academiae Scientiarum Fennicae-Mathematica 44, 2019
162019
Uniformization with infinitesimally metric measures
K Rajala, M Rasimus, M Romney
The Journal of Geometric Analysis 31 (11), 11445-11470, 2021
102021
Quasiconformal geometry and removable sets for conformal mappings
T Ikonen, M Romney
Journal d'Analyse Mathématique 148 (1), 119-185, 2022
92022
Quasiconformal parametrization of metric surfaces with small dilatation
M Romney
Indiana University Mathematics Journal 68 (3), 1003-1011, 2019
92019
Conformal Grushin spaces
M Romney
Conformal Geometry and Dynamics of the American Mathematical Society 20 (6 …, 2016
92016
Bi-Lipschitz embedding of the generalized Grushin plane in Euclidean spaces
M Romney, V Vellis
arXiv preprint arXiv:1503.06588, 2015
92015
Triangulating metric surfaces
P Creutz, M Romney
Proceedings of the London Mathematical Society 125 (6), 1426-1451, 2022
82022
The branch set of minimal disks in metric spaces
P Creutz, M Romney
International Mathematics Research Notices 2023 (7), 5569-5603, 2023
62023
Singular quasisymmetric mappings in dimensions two and greater
M Romney
Advances in Mathematics 351, 479-494, 2019
62019
Polyhedral approximation and uniformization for non-length surfaces
D Ntalampekos, M Romney
arXiv preprint arXiv:2206.01128, 2022
52022
On the inverse absolute continuity of quasiconformal mappings on hypersurfaces
D Ntalampekos, M Romney
American Journal of Mathematics 143 (5), 1633-1659, 2021
42021
Quasiconformal mappings on the Grushin plane
C Gartland, D Jung, M Romney
Mathematische Zeitschrift 287 (3-4), 915-928, 2017
32017
A class of univalent convolutions of harmonic mappings
MD Romney
Brigham Young University, 2013
12013
On CAT() surfaces
S Chowdhury, H Hu, M Romney, A Tsou
arXiv preprint arXiv:2309.13533, 2023
2023
Remarks on conformal modulus in metric spaces
M Romney
arXiv preprint arXiv:2208.12132, 2022
2022
Metric geometry of the Grushin plane and generalizations
M Romney
University of Illinois at Urbana-Champaign, 2017
2017
Sums of asymptotically midpoint uniformly convex spaces
SJ Dilworth, D Kutzarova, NL Randrianarivony, M Romney
Bulletin of the Belgian Mathematical Society-Simon Stevin 24 (3), 439-446, 2017
2017
Calculus, Geometry, and Probability in n Dimensions: The Geometry of Voting Project Report, Spring 2016
V Kaushik, A Laskowski, Y Tan, M Romney, AJ Hildebrand
2016
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20